HUMIRA-Chest pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BellsforHer
Regular Member


Date Joined Oct 2005
Total Posts : 429
   Posted 6/23/2009 9:51 PM (GMT -7)   
Hello everyone, it's been awhile since I've posted. I've been on Humira for almost a year now. Recently, I've started having chest discomfort, dry cough, and some shortness of breath. I went to the emergency room tonight and they ruled out cardiac for now. I was reading the side effects for Humira and came upon the "lupus like syndrome" describing some of the symptoms I am having. I'm wondering if anyone else has had this and what they did about it. I'm supposed to see a cardiolgist tomorrow to do more tests, but I'm seriously thinking that the Humira may be the culprit here. Any input is welcome. Thanks so much.

spookyh
Veteran Member


Date Joined Oct 2008
Total Posts : 1342
   Posted 6/23/2009 10:23 PM (GMT -7)   
Did they check out your lungs? When I was on prednisone, I got Valley Fever and pneumonia. My 2 main symptoms were back pain and fatigue, so I didn't present with the typical pneumonia symptoms.
34 years old, Crohn's disease for 15 of them
Current Meds: Humira since 7/08, Pentasa, Effexor XR
Supplements: 3 kinds of Fish Oil, Multi-Vitamin, B-Complex, Vitamins D, E, & K, Calcium, Magnesium, Enzymes
SCD since 12/01/08 - eating Stage 3 foods


Wolfie40
Veteran Member


Date Joined Dec 2008
Total Posts : 947
   Posted 6/24/2009 4:11 AM (GMT -7)   
Didn't the hospital run blood work?
Diagnosed with Crohns in 2001
First and hopefully last Ileocecectomy 2/18/2009

Medications: Asacol, Precription Folic Acid, Multivitamin, 1000mg Calcium, Vitamin D, Probiotics,  Monthly B-12 injections.

Living a Great life with my Wife and my two Chocolate Labs
Hunter & Hailey.
I love them dearly.


BellsforHer
Regular Member


Date Joined Oct 2005
Total Posts : 429
   Posted 6/24/2009 4:58 AM (GMT -7)   
Yes, they did a complete blood work up to rule out a clot and they did a chest x-ray also. I do not have health insurance so another dilemma is going to the cardiologist or not if it's just a side effect of the Humira. I'm just at a loss as to what it could be at this point.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 3:04 PM (GMT -7)
There are a total of 2,732,239 posts in 301,004 threads.
View Active Threads


Who's Online
This forum has 151167 registered members. Please welcome our newest member, Hope2day.
320 Guest(s), 16 Registered Member(s) are currently online.  Details
scifigal2k, MA10, Tagier, braddiefj, MustangSally52, Artist Mark, Gear, summer16, mpost, White Bird, ASAdvocate, donarusel, snowboat, Malone26, JesperTrottier, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer